# SDR AU971655

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Cover
- Part number: 23004220
- Condition: Broken
- Location: Eng Nr 3-4 Brg
- Component: Allsn, 250C30
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO3 AND NO4 BEARING HOUSING BROKEN AT PREVIOUSLY REPAIRED AREA. ENGINE WAS BEING OVERHAULED FOLLOWING AND ENGINE FAILURE WHICH RESULTED IN A HARD LANDING AND SUDDEN STOPPAGE. ENGINE IS FROM A PNG REGISTERED AIRCRAFT P2-HBB.
